# SDR MALA976059

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 570347
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 2 HYDRAULIC SYSTEM FAILED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED RIGHT ED HYDRAULIC PUMP AND NOSE GEAR ACTUATOR HOSE ASSEMBLY (PN OSC252B4-0124).  LEAK CHECKS GOOD.
